# SDR ERAA96305

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422EH
- Make and model: Bell 412
- Aircraft serial: 33068
- System (JASC): 2436 · DC Regulator
- Part: D.C. Controller
- Part number: 51509002R
- Condition: Failed
- Location: Nr 1 Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 GENERATOR INOP WITH THIS REGULATOR  INSTALLED.  CHANGED REGULATOR AND GENERATOR WORKED FINE.  UNIT WAS PURCHASED AS EXCHANGE AND ONLY HAD 4 HRS ON IT.
